# SDR SWAA2017032112587

- Difficulty date: March 15, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 41,617 hours, 23,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT BATTERY FAILED CAPACITY CHECK.   R & R THE BATTERY IAW AMM.
